# SDR CALA0001334

- Difficulty date: August 27, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 3 AFT LOWER FLAP HINGE FAIRING GOUGED.  A SPLICE REPAIR WAS INSTALLED IAW SRM 51-30-2 AND 57-50-14, FIGURE 4.
